# SDR SPAA0200060

- Difficulty date: December 15, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 48,754 hours, 30,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: UNK
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Part time: 48,754 hours, 30,408 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Intercostal at Fuselage Station 178 R/H side, WL 195, RBL 24 is cracked.
